# SDR SWIA201642769

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 27,104 hours, 16,956 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ON APPROACH WAS FORCED TO GO AROUND AFTER GEAR WAS SELECTED BACK UP RECEIVED GEAR DISAGREE, MADE 3 ATTEMPTS TO RETRACT GEAR, CREW REPORTED A GRINDING NOISE ON THE ATTEMPTS TO RETRACT GEAR.  REMOVED AND REPLACED PSEU AND CYCLED GEAR MULTIPLE TIMES. OPS CHECK GOOD. PSEU AND LANDING GEAR EXTENSION/RETRACTION OPS CHECK GOOD IAW AMM.
